Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 112, NWS Miami, FL

August 6, 2007Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 6, 2007, 3:28 PM EDT for Miami-Dade County, Florida. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2007, 3:28 PM EDT (19:28 UTC)
Expired
Aug 6, 2007, 4:20 PM EDT
In force
52 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 23 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 3:40 PM EDTTSTM WND GST 60Coral Gables, FLPUBLIC REPORTED 60 MPH WIND GUST FROM THUNDERSTORMS IN THE CORAL GABLES AREA
Aug 6, 3:41 PM EDTHAIL 0.88Miami Shores, FLPUBLIC REPORTED NICKLE SIZED HAIL MIAMI SHORES, VICINITY OF NORTH MIAMI AVE AND 106 ST.
Aug 6, 4:06 PM EDTTSTM WND GST 60Coral Gables, FLPUBLIC REPORTED 60 MPH WIND GUST FROM THUNDERSTORMS IN THE CORAL GABLES AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2791 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 061928
SVRMFL
FLC086-062030-
/O.NEW.KMFL.SV.W.0112.070806T1928Z-070806T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT MON AUG 6 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 430 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LIBERTY CITY...AND MOVING SOUTH AT 10 TO 15 MPH.

* THE STORM WILL AFFECT...

  PORT OF MIAMI...
  LITTLE HAVANA...
  COCONUT GROVE...
  UNIVERSITY OF MIAMI...
  KEY BISCAYNE...

AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2587 8018 2587 8027 2555 8037 2553 8015

$$

BAXTER
3 follow-up statements
000
WWUS52 KMFL 061946
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EDT MON AUG 6 2007

FLC086-062030-
/O.CON.KMFL.SV.W.0112.000000T0000Z-070806T2030Z/
MIAMI-DADE FL-
344 PM EDT MON AUG 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL MIAMI-DADE COUNTY...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH..AND NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR
EL PORTAL. THIS STORM WAS MOVING SOUTH AT 5 TO 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...

LITTLE HAITI...
HIALEAH...
LIBERTY CITY...
ALLAPATTAH...

AND SURROUNDING COMMUNITIES.

THE PUBLIC REPORTED NICKEL SIZED HAIL OVER MIAMI SHORES AT 3:41 PM EDT.

LAT...LON 2587 8018 2587 8027 2555 8037 2553 8015

$$

BAXTER
000
WWUS52 KMFL 062009
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
406 PM EDT MON AUG 6 2007

FLC086-062030-
/O.CON.KMFL.SV.W.0112.000000T0000Z-070806T2030Z/
MIAMI-DADE FL-
406 PM EDT MON AUG 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL MIAMI-DADE COUNTY...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM
WAS LOCATED NEAR HIALEAH...MOVING SOUTH AT 5 TO 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...

HIALEAH
ALLAPATTAH...
PORT OF MIAMI...

AND SURROUNDING COMMUNITIES.

AN OFF DUTY NWS EMPLOYEE REPORTED NICKEL SIZE HAIL AT PALMETTO AND
68TH STREET AT 4:05 PM EDT. PUBLIC ALSO REPORT 60 MPH GUSTS IN CORAL GABLES 
AT 3:40 PM WITH A SECONDARY STORM.

THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM
WINDOWS

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2587 8018 2587 8027 2555 8037 2553 8015

$$

BAXTER
000
WWUS52 KMFL 062020
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT MON AUG 6 2007

FLC086-062027-
/O.CAN.KMFL.SV.W.0112.000000T0000Z-070806T2030Z/
MIAMI-DADE FL-
417 PM EDT MON AUG 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MIAMI-DADE COUNTY
IS CANCELLED...

THE THUNDERSTORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKEN
BELOW SEVERE LIMITS. THEREFORE...THE WARNING HAS BEEN CANCELLED.
THUNDERSTORMS STILL REMAIN IN THE AREA WHICH CAN PRODUCE LIGHTNING
STRIKES...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL.
THESE STORMS WILL AFFECT THE AREAS OF NORTH MIAMI...LITTLE
HAITI...AND HIALEAH DURING THE NEXT HOUR. STAY TUNED TO NOAA WEATHER
RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2587 8018 2587 8027 2555 8037 2553 8015

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:11 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 6, 2:11 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
211 PM EDT MON AUG 6 2007

.DISCUSSION...CURRENT UPPER TROUGH AXIS OVER THE EXTREME S FLA
PENINSULA CONTINUING TO HELP FIRE OFF CONVECTION IN NORTHERLY
FLOW. INITIAL CONVECTION SEEMING TO GET STARTED ALONG SFC BOUNDARY
NEAR CENT BROWARD COUNTY WHICH IS THEN BEING ENHANCED BY PALM
BEACH SEA AND LAKE BREEZES. THIS CONVECTION WILL CONTINUE TO
EXTEND SOUTH THROUGH THE AFTERNOON. SOUTH OF THIS AREA, E CST SEA
BREEZE CLEARLY EVIDENT ON MIAMI RADAR BEGINNING TO SHOVE WEST
THROUGH THE METRO AREA. THIS SHOULD HELP KEEP CONVECTION FORMING
INLAND AWAY FROM THE COAST IN BROWARD AND MIAMI-DADE COUNTIES.
LOOKING WESTWARD, CONVECTION SHOULD EXPAND OVER THE INTERIOR ZONES
BUT SHOULD STAY EAST OF THE NAPLES AREA WITH THE NORTHERLY FLOW.
ONCE THE TROUGH MOVES SOUTH OF THE PENINSULA, CONVECTION WILL
BEGIN TO WIND DOWN WITH LOSS OF INSOLATION. IN ADDITION, 50H RIDGE
THAT HAS A FIRM GRIP OVER THE SE U.S. WILL BUILD BACK ACROSS S FLA
TUESDAY AND WEDNESDAY WITH SFC RIDGE ALSO BUILDING BACK IN FROM
THE ATL. THIS WILL GIVE S FLA A DEEP EASTERLY FLOW WITH A RETURN
TO SCATTERED CONVECTION DEVELOPING INTERIOR AND THEN MOVING TO THE
W CST. POPS WILL HOWEVER NOT BE HIGHER THAN LOW SCATTERED AS UPPER
RIDGE WILL KEEP A CAP ON ANYTHING MAJOR.

IN THE EXTENDED, NO MAJOR MOISTURE IMPULSES WITH ANY CARIBBEAN
WAVES STAYING SOUTH OF OUR REGION AS YET ANOTHER IN A SERIES OF
50H TROUGHS DIGS INTO THE EASTERN U.S. ALLOWING FOR THE UPPER
RIDGE TO BUILD BACK TO THE CENTRAL PLAINS. THE LATEST MEX HOWEVER INCREASES
POPS FOR THE WEEKEND BUT AM HAVING A HARD TIME JUSTIFYING THIS
BASED ON THE LATEST GFS RUN SO WILL NOT CHANGE POPS FOR THAT TIME
FRAME.

&&

.AVIATION...THE EAST AND WEST COAST SEA BREEZES HAVE DEVELOPED AND
WAS PUSHING SLOWLY INLAND EARLY THIS AFTERNOON. SOME SHOWERS WERE
DEVELOPING ALONG THE EAST COAST SEA BREEZE AND SHOULD CONTINUE AS
THE SEA BREEZE PUSHES INLAND. SO HAVE PUT VCTS IN THE TAF SITES FOR
PBI...FLL...AND FXE FOR THIS AFTERNOON. REST OF THE TAF SITES
SHOULD NOT SEE ANY ACTIVITY AS THE SEA BREEZES WILL BE INLAND BY
THE TIME THE ACTIVITY HAS GOT STARTED IN THESE AREAS. THE ACTIVITY
SHOULD BE DONE EARLY THIS EVENING AS THE HEATING OF THE DAY IS
LOST. SO WILL HAVE NO WX IN THE TAF SITES AFTER 23Z.

VFR CONDITIONS WILL ALSO PREVAIL THROUGH THE PERIOD ACROSS ALL OF
THE SOUTH FLORIDA TAF SITES. THE ONLY EXCEPTION TO THIS IS DURING A
SHOWER THAT COULD REDUCE THE VIS TO MVFR CONDITIONS FOR ABOUT 20
MINUTES OR SO THIS AFTERNOON.. BUT THE TIME IS TO SHORT TO PUT IN
THE TAFS.

&&

.MARINE...SFC PRESSURE GRADIENT WILL REMAIN VERY WEAK NEXT SEVERAL
DAYS WITH SEAS AT MOSTLY TWO FEET OR LESS THROUGH THE FORECAST CYCLE.

&&

.FIRE WEATHER...NO MAJOR CONCERNS ANTICIPATED WITH HIGH ENOUGH DEW
POINTS KEEPING LOWEST AFTERNOON RH VALUES IN THE 40 TO 45 PERCENT
RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  80  91  78  91 / 10 20 10 30
FORT LAUDERDALE  80  92  79  90 / 10 20 10 30
MIAMI            80  93  78  90 / 10 20 10 30
NAPLES           78  93  79  91 / 20 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...30/KOB
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Aug 6, 10:00 AM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1000 AM EDT MON AUG 6 2007

FLZ063-066>075-168-172>174-070100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1000 AM EDT MON AUG 6 2007

...HEAT INDICES 105 TO 110 INTERIOR THIS AFTERNOON...
...FEW STRONG STORMS OVER SOUTHERN INTERIOR AREAS THIS AFTERNOON...
...ISOLATED STORMS EXCEPT SCATTERED INTERIOR THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND INTO THIS EVENING AS THE EAST AND WEST COAST SEA
BREEZES COLLIDE OVER THE INTERIOR. THE BEST CHANCE OF ACTIVITY
WILL BE SOUTHERN INTERIOR AREAS OF SOUTH FLORIDA. FREQUENT LIGHTNING
STRIKES...LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY WINDS
CAN OCCUR WITH THE STRONGEST THUNDERSTORMS.

WIND: THE STRONGEST THUNDERSTORMS CAN PRODUCE WIND GUSTS UP TO 50
MPH MAINLY OVER THE SOUTHERN INTERIOR AREAS OF SOUTH FLORIDA.

HAIL: THE STRONGEST THUNDERSTORMS CAN ALSO TAP INTO THE COOLER AIR
ALOFT. THIS WILL HELP TO GENERATE SOME SMALL HAIL UP TO DIME SIZE
MAINLY OVER THE SOUTHERN INTERIOR AREAS OF SOUTH FLORIDA.

FLOODING: THERE COULD ALSO BE SOME MINOR STREET FLOODING WITH ANY
THUNDERSTORM THAT DOES DEVELOP OVER SOUTH FLORIDA DUE TO THE SLOW
MOVEMENT...ESPECIALLY OVER THE INTERIOR AREAS OF SOUTH FLORIDA
WHERE THE SEA BREEZES COLLIDE.

TEMPERATURES: HEAT INDICES WILL AGAIN SOAR TO 105 TO 110 IN THE
INTERIOR PORTIONS OF SOUTH FLORIDA TODAY. THE COUNTIES AFFECTED
THE MOST WILL BE EASTERN COLLIER...SOUTHEASTERN HENDRY...WESTERN
BROWARD AND NORTHWESTERN MIAMI-DADE COUNTIES. OTHER AREAS OF SOUTH
FLORIDA MAY SEE HEAT INDICES IN THE TRIPLE DIGITS AND NEARING 105.
THE EAST AND WEST COAST SEA BREEZES AS WELL AS LAKE BREEZES OFF OF
LAKE OKEECHOBEE WILL MITIGATE THE DURATION OF THE HIGH HEAT INDICES.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH THE WEEK...POSSIBLY INCREASING THURSDAY AND
FRIDAY AS A TROPICAL WAVE MOVES THROUGH SOUTH FLORIDA.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL, HIGH WINDS, OR
FLOODING THIS AFTERNOON AND EARLY EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Aug 6, 2:40 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
240 PM EDT MON AUG 6 2007

FLZ072-172-061915-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
240 PM EDT MON AUG 6 2007

...STRONG THUNDERSTORM MOVING THROUGH EASTERN BROWARD COUNTY...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POMPANO BEACH...MOVING SOUTH AT 10 MPH.

THIS STORM WILL AFFECT...

NORTH POMPANO BEACH...
POMPANO BEACH...
SEA RANCH LAKES...
OAKLAND PARK...
WILTON MANORS...
FORT LAUDERDALE BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, Aug 6, 2:57 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT MON AUG 6 2007

FLZ074-173-061930-
METROPOLITAN MIAMI DADE FL-COASTAL MIAMI-DADE COUNTY FL-
257 PM EDT MON AUG 6 2007

...STRONG THUNDERSTORM MOVING ACROSS EASTERN MIAMI-DADE COUNTY...

AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PORT OF MIAMI...MOVING SOUTH AT 15 MPH.

THIS STORM WILL AFFECT...

MIAMI...
COCONUT GROVE...
KEY BISCAYNE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:16 AM EDTSpecial Marine WarningMFL59 min
Aug 6, 9:26 AM EDTMarine Weather StatementMFL64 min
Aug 6, 2:55 PM EDTSpecial Marine WarningMFL65 min
Aug 6, 3:29 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 6, 4:00 PM EDTSpecial Marine WarningMFL60 min
Aug 6, 4:49 PM EDTSpecial Marine WarningMFL56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.